Maxigesic Double Action Pain Relief Tablets 20s

By Maxigesic NZ | In Stock

0
0 reviews  /   


  • Price: NZ$9.90

FREE Shipping over - $79

NZ Shipping Costs:
Auckland Area - $4.99
Outside Auckland - $7.99
Rural Area - $9.99
Australia Shipping Costs:
Please click for Delivery Information
  • Reduces fever
  • For temporary pain relief
  • For headache
  • For migraine headache
  • For tension headache
  • For sinus pain
  • For toothache
  • For dental procedures
  • For backache
  • For sore throat
  • For arthritis
  • For tennis elbow
  • For period pain
  • For muscular pain
  • For rheumatic pain
  • For aches and pains associated with cold and flu
Easy Affiliate process with friend and get 5% commission! Copy

Each Tablets contains:
Paracetamol 500mg
Ibuprofen 150mg

  • Reduces fever
  • For temporary pain relief
  • For headache
  • For migraine headache
  • For tension headache
  • For sinus pain
  • For toothache
  • For dental procedures
  • For backache
  • For sore throat
  • For arthritis
  • For tennis elbow
  • For period pain
  • For muscular pain
  • For rheumatic pain
  • For aches and pains associated with cold and flu

NZ Health Supplements & Beauty Products Store - HealthPorter NZ

HealthPorter NZ are New Zealand's leading vitamins & supplements online store, 100% NZ Owned & Operated.

Buy health supplements and beauty products in NZ from the online store that sell the best brands for less. From supplements that benefit your health to contact lenses and fragrances, you can buy cheaper in NZ online.

Your Satisfaction and your health is very important to us, If you need any help in any way please contact us using the details below :

  • Ask a direct question related to this product on the Product questions tab
  • Email us: orders@healthporter.co.nz
  • Call us : 022-370-8818
  • Use the chat widget, at the Bottom Right of screen to chat with us if we are Online or simply leave us a message.

See below more products on the same range or class that may help you, don't forget that we offer Free NZ shipping on orders over $79.

Happy shopping for healthier living!


www.HealthPorter.co.nz

Each Tablets contains:
Paracetamol 500mg
Ibuprofen 150mg

  • Reduces fever
  • For temporary pain relief
  • For headache
  • For migraine headache
  • For tension headache
  • For sinus pain
  • For toothache
  • For dental procedures
  • For backache
  • For sore throat
  • For arthritis
  • For tennis elbow
  • For period pain
  • For muscular pain
  • For rheumatic pain
  • For aches and pains associated with cold and flu

NZ Health Supplements & Beauty Products Store - HealthPorter NZ

HealthPorter NZ are New Zealand's leading vitamins & supplements online store, 100% NZ Owned & Operated.

Buy health supplements and beauty products in NZ from the online store that sell the best brands for less. From supplements that benefit your health to contact lenses and fragrances, you can buy cheaper in NZ online.

Your Satisfaction and your health is very important to us, If you need any help in any way please contact us using the details below :

  • Ask a direct question related to this product on the Product questions tab
  • Email us: orders@healthporter.co.nz
  • Call us : 022-370-8818
  • Use the chat widget, at the Bottom Right of screen to chat with us if we are Online or simply leave us a message.

See below more products on the same range or class that may help you, don't forget that we offer Free NZ shipping on orders over $79.

Happy shopping for healthier living!


www.HealthPorter.co.nz

Maxigesic Double Action Pain Relief Tablets 20s

Maxigesic Double Action Pain Relief Tablets 20s
Double action relief from pain and fever
Use: For relief of pain and reduction of fever and inflammation.
Reduces fever and the discomfort associated with fever.
For temporary relief of pain associated with:
headache
migraine headache
tension headache
sinus pain
toothache
dental procedures
backache
sore throat
arthritis
tennis elbow
period pain
muscular pain
rheumatic pain
aches and pains associated with cold and flu
Dosage:
Adults and children over 12 years: Take 1 or 2 tablets with a large glass of water. Repeat dose every four to six hours as required, up to a maximum of 8 tablets in 24 hours. Maxigesic is not recommended for children under 12. Keep to the recommended dose. Do not use more than 72 hours except on the advice of your doctor.
Store below 30 degree Celsius.
Warnings:
Do not take Maxigesic:
If you have a stomach ulcer
If you are allergic to ibuprofen, aspirin, paracetamol, or anti-inflammatory medicines.
In the last 3 months of pregnancy
In the presence of a stomach ulcer or other stomach disorders, impaired kidney function or heart failure.
Caution: Unless a doctor has told you to, do not take Maxigesic:
With other medicines you are taking regularly
With other medicines containing ibuprofen, aspirin, paracetamol or other anti-inflammatory medicines.
If you have asthma
If you are pregnant
If you are taking anticoagulant medication, medication for high blood pressure, diuretics, lithium, methotrexate or other medicines for pain relief.
If you are aged 65 years or over.
This preparations is for the relief of minor and temporary ailments and should be used strictly as directed. Prolonged or excessive use can be harmful. If an overdose is taken or suspected, ring the Poisons Information Centre 0800 764 766 or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

Write a review

Note: HTML is not translated!
    Bad           Good

Reviews

0

0 out of 5

Total 0 reviews

5 Star
0% (0)
4 Star
0% (0)
3 Star
0% (0)
2 Star
0% (0)
1 Star
0% (0)